# SDR SWAA2025112832413

- Difficulty date: November 6, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A ON RIB 8 VERTICAL STABILIZER.  REPLACED RIB 8 LOCATED ON PANEL 321A.IAW SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 174A0103 SHEET 1 REV:- MEASURE OF CRACK IS:L=0.133.
